de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Smooth non-zero rest-mass evolution across time-like infinity

Friedrich, H. (2015). Smooth non-zero rest-mass evolution across time-like infinity. Annales Henri Poincare, 16, 2215-2238. doi:10.1007/s00023-014-0368-7.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-9F9F-6 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-5807-C
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
1311.0700.pdf (Preprint), 245KB
Beschreibung:
File downloaded from arXiv at 2015-06-16 10:07
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
:
AHPof2014.pdf (beliebiger Volltext), 347KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Friedrich, Helmut1, Autor              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: General Relativity and Quantum Cosmology, gr-qc
 Zusammenfassung: It is shown that solutions to Einstein's field equations with positive cosmological constant can include non-zero rest-mass fields which coexist with and travel unimpeded across a smooth conformal boundary. This is exemplified by the coupled Einstein-massive-scalar field equations for which the mass $m$ is related to the cosmological constant $\lambda$ by the relation $3\,m^2 = 2\,\lambda$. Cauchy data for the conformal field equations can in this case be prescribed on the (compact, space-like) conformal boundary ${\cal J}^+$. Their developments backwards in time induce a set of standard Cauchy data on space-like slices for the Einstein-massive-scalar field equations which is open in the set of all Cauchy data for this system.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 2013-11-042014-02-1920142015
 Publikationsstatus: Im Druck publiziert
 Seiten: 24
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: arXiv: 1311.0700
DOI: 10.1007/s00023-014-0368-7
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Annales Henri Poincare
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: Basel : Birkhäuser
Seiten: - Band / Heft: 16 Artikelnummer: - Start- / Endseite: 2215 - 2238 Identifikator: ISSN: 1424-0637
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954925494977_2